# SDR USAA2011102700002

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 36,274 hours, 13,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2378
- Condition: Failed
- Location: Cabin
- Part time: 31,973 hours, 13,663 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF EMERGENCY LIGHTS FAILED.  MAINTENANCE REPLACED 13WL EMERGENCY POWER SUPPLY UNIT (EPSU) IAW AIRBUS MAINTENANCE MANUAL 33-51-38-400-001.
